# SDR HNAA2020021800069

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMT 40 - ACCOMPLISH PERMANENT REPAIR OF DENT IN LH FORWARD FUSELAGE NEAR ACCESS DOOR 123BL BETWEEN FR 8 AND 9,SL18L-19L   COMPLETE: ACCOMPLISHED PERMANENT REPAIR OF DENT IN LH FORWARD FUSELAGE NEAR ACCESS DOOR 123BL BETWEEN FR 8 AND 9, SL18L-19L IAW PIEDMONT EO1-53-20-0065. SEE TASK AND WIP ENTRIES FOR DETAILS. DMT 40 CLOSED.
